Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 42, NWS Mobile, AL

October 13, 2014

NWS Mobile, AL issued this small craft advisory at Oct 13, 2014, 4:56 AM CDT. It took effect at Oct 13, 2014, 11:00 AM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 13, 2014, 4:56 AM CDT (09:56 UTC)
In effect from
Oct 13, 2014, 11:00 AM CDT
Expired
Oct 14, 2014, 9:00 PM CDT
In force
34 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WHUS74 KMOB 130956
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
456 AM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT...

.AN INCREASING SOUTHERLY WIND FLOW AND BUILDING SEAS WILL OCCUR TODAY
AND TONIGHT AS A STRONG FRONTAL BOUNDARY APPROACHES THE REGION FROM
THE WEST. THE FRONT WILL SWEEP THROUGH THE AREA EARLY TUESDAY...
FOLLOWED BY A GRADUAL DECREASE IN WINDS AND SEAS.

GMZ650-655-670-675-131800-
/O.NEW.KMOB.SC.Y.0042.141013T1600Z-141015T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
456 AM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT
TUESDAY. 

* WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY
  THROUGH TONIGHT...BECOMING WEST TUESDAY AFTERNOON.

* SEAS: BUILDING TO 6 TO 8 FEET BY LATE TONIGHT...SUBSIDING BELOW 7
  FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-131800-
/O.NEW.KMOB.SC.Y.0042.141014T0000Z-141014T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
456 AM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
TUESDAY. 

* WINDS: SOUTHERLY WINDS INCREASING TO AROUND 20 AND GUSTY THROUGH
  TONIGHT...BECOMING WEST 15 TO 20 KNOTS TUESDAY AFTERNOON.

* WAVES: BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
450 
WHUS74 KMOB 131850
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
150 PM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT...

.AN INCREASING SOUTHERLY WIND FLOW AND BUILDING SEAS WILL OCCUR
TODAY AND TONIGHT AS A STRONG FRONTAL BOUNDARY APPROACHES THE
REGION FROM THE WEST. THE FRONT WILL SWEEP THROUGH THE AREA EARLY
TUESDAY...FOLLOWED BY A WESTERLY COMPONENT IN THE WIND. SEAS TO
REMAIN ELEVATED.

GMZ630>635-140200-
/O.EXT.KMOB.SC.Y.0042.141013T1850Z-141014T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
150 PM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY.

* WINDS: SOUTHERLY WINDS INCREASING TO AROUND 20 AND GUSTY THROUGH
  TONIGHT...BECOMING WEST 15 TO 20 KNOTS AND GUSTY TUESDAY.

* WAVES: BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-140200-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
150 PM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT TUESDAY. 

* WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY
  THROUGH TONIGHT...BECOMING WEST TUESDAY MORNING AND CONTINUING FROM
  THE WEST THROUGH TUESDAY EVENING.

* SEAS: BUILDING TO 6 TO 8 FEET BY LATE TONIGHT...SUBSIDING 
  BELOW 7 FEET TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
879 
WHUS74 KMOB 140151
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
851 PM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT...

.INCREASING SOUTH WINDS WITH BUILDING SEAS WILL CONTINUE TONIGHT AS
A COLD FRONT APPROACHES THE REGION FROM THE WEST. THE FRONT WILL
SWEEP THROUGH BY EARLY TUESDAY...FOLLOWED BY A WEST WIND. SEAS 6 TO 8
FEET.

GMZ650-655-670-675-141200-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
851 PM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT TUESDAY. 

* WINDS: SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY 
  THROUGH TONIGHT...BECOMING WEST TUESDAY MORNING AND CONTINUING 
  FROM THE WEST THROUGH TUESDAY EVENING. 

* SEAS: BUILDING TO 6 TO 8 FEET BY LATE TONIGHT...SUBSIDING 
  BELOW 7 FEET TUESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-141200-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-141014T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
851 PM CDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY.

* WINDS: SOUTHERLY WINDS INCREASING TO AROUND 20 AND GUSTY 
  THROUGH TONIGHT...BECOMING WEST 15 TO 20 KNOTS AND GUSTY 
  TUESDAY. 

* WAVES: ROUGH BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
155 
WHUS74 KMOB 141026
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
526 AM CDT TUE OCT 14 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE INSHORE WATERS
THROUGH MID MORNING TODAY AND THE OPEN GULF WATERS OUT TO 60 NM
THROUGH EARLY THIS EVENING...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA THIS
MORNING LEADING TO A STRONG WESTERLY FLOW THROUGH MIDDAY...THEN 
GRADUALLY DIMINISH THROUGH EARLY WEDNESDAY MORNING.

GMZ650-655-670-675-141900-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
526 AM CDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS 20 TO 25 KNOTS SLOWLY DIMINISHING LATE THIS
  AFTERNOON AND TONIGHT. 

* SEAS: 6 TO 8 FEET...SUBSIDING TO LESS THAN 7 FEET THIS EVENING AND
  OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-141500-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-141014T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
526 AM CDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: WEST WINDS 20 KNOTS AND GUSTY SLOWLY DIMINISHING LATER TODAY
  AND TONIGHT

* WAVES: ROUGH BECOMING MOSTLY CHOPPY LATE TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
830 
WHUS74 KMOB 141516
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1016 AM CDT TUE OCT 14 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF WATERS
OUT TO 60 NAUTICAL MILES THROUGH EARLY THIS EVENING...

.A STRONG COLD FRONT HAS PASSED THE MARINE AREA. A MODERATE WEST
NORTHWEST FLOW OVER THE OPEN GULF THROUGH MIDDAY...GRADUALLY
DIMINISHES BY LATE THIS EVENING.

GMZ630>635-141630-
/O.EXP.KMOB.SC.Y.0042.000000T0000Z-141014T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1016 AM CDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ650-655-670-675-142330-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1016 AM CDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: WEST NORTHWEST WINDS 18 TO 23 KNOTS AND GUSTY. WINDS
  DECREASING BELOW ADVISORY LEVELS BY LATE THIS EVENING.

* SEAS: 6 TO 8 FEET...SUBSIDING TO LESS THAN 7 FEET THIS EVENING 
  AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
619 
WHUS74 KMOB 141947
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT TUE OCT 14 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF
WATERS OUT TO 60 NAUTICAL MILES THROUGH EARLY THIS EVENING...

.A STRONG COLD FRONT HAS PASSED THE MARINE AREA. A MODERATE WEST
NORTHWEST FLOW OVER THE OPEN GULF...GRADUALLY DIMINISHES BY LATE
THIS EVENING.

GMZ650-655-670-675-150200-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
247 PM CDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: WEST NORTHWEST WINDS 18 TO 23 KNOTS AND GUSTY THIS EVENING.

* SEAS: 4 TO 6 FEET NEAR SHORE AND 4 TO 7 FEET WELL OFFSHORE. SEAS
  SUBSIDING LATE IN THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
097 
WHUS74 KMOB 150201
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
901 PM CDT TUE OCT 14 2014

...THE SMALL CRAFT ADVISORY HAS EXPIRED...

.WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY LEVELS.

GMZ650-655-670-675-150315-
/O.EXP.KMOB.SC.Y.0042.000000T0000Z-141015T0200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
901 PM CDT TUE OCT 14 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 12, 11:33 PM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Oct 12, 11:33 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1133 PM CDT SUN OCT 12 2014

.UPDATE...QUICK LOOK AT INCOMING NEW MODEL DATA INDICATES LITTLE
CHANGE WITH REGARD TO THE POTENTIAL FOR STRONG TO SEVERE STORMS
ACROSS THE FCST AREA TOMORROW AFTERNOON AND OVERNIGHT INTO EARLY
TUESDAY MORNING. CURRENT FCST PACKAGE STILL LOOKS TO BE IN GOOD
SHAPE...SO WILL MAKE NO CHANGES THIS EVENING. 12/DS

&&

.PREV DISCUSSION... /ISSUED 404 PM CDT SUN OCT 12 2014/

..SEVERE WEATHER POSSIBLE LATE MONDAY THROUGH TUESDAY MORNING OVER
THE CENTRAL GULF COAST...

..LOCALLY HEAVY RAINS ALSO POSSIBLE...

SHORT TERM [TONIGHT THROUGH MONDAY NIGHT]...A BROAD UPPER LEVEL TROUGH
CONTINUES TO DEEPEN OVER THE ROCKY MOUNTAINS AND NORTHERN PLAINS
STATES EARLY THIS AFTERNOON WHILE WEAK RIDGING ALOFT REMAINS
PREVALENT OVER THE WESTERN ATLANTIC OCEAN. SOUTHWEST FLOW ALOFT IS
ON THE INCREASE ACROSS THE CENTRAL GULF COAST REGION WELL IN ADVANCE
OF THE DEEPENING TROUGH. A LIGHT SOUTHERLY SURFACE FLOW PATTERN
CONTINUES ACROSS OUR FORECAST AREA THIS AFTERNOON AS A SURFACE RIDGE
OF HIGH PRESSURE EXTENDS ACROSS THE NORTHERN GULF OF MEXICO. WEAK
LIFT WITHIN A REGION OF ENHANCED MOISTURE [PWATS AROUND 1.5 INCHES]
HAVE RESULTED IN THE DEVELOPMENT OF ISOLATED SHOWERS OVER FAR
NORTHWESTERN PORTIONS OF THE FORECAST AREA NORTHWEST OF A BEAUMONT
MS TO THOMASVILLE AL LINE THIS AFTERNOON. ALL OTHER LOCATIONS REMAIN
PARTLY SUNNY WITH SCATTERED CUMULUS DECKS.

SHORT RANGE MODEL SOLUTIONS ARE IN GOOD AGREEMENT WITH A CONTINUED
DEEPENING OF THE UPPER LEVEL TROUGH OVER THE CENTRAL AND SOUTHERN
PLAINS STATES TONIGHT...WITH AN UPPER LEVEL LOW FORMING IN THE
VICINITY OF WESTERN OK BY 12Z MONDAY MORNING. SOUTHWEST FLOW ALOFT
WILL CONTINUE TO STRENGTHEN OVER THE CENTRAL GULF COAST REGION WELL
IN ADVANCE OF THIS SYSTEM TONIGHT. ASSOCIATED FORCING/LIFT WITH THE
TROUGH SHOULD REMAIN FOCUSED WELL TO OUR WEST AND NORTH OVERNIGHT...
THOUGH ISOLATED SHOWERS OR POSSIBLY A THUNDERSTORM MAY PERSIST INTO
THE EVENING OVER INTERIOR NORTHWESTERN SECTIONS OF THE CWFA...WITH
ISOLATED SHOWERS POSSIBLY ALSO DEVELOPING FROM THE MARINE AREA TO
NEAR THE COAST BY EARLY MONDAY MORNING. MOIST/CALM CONDITIONS WILL
ONCE AGAIN BE FAVORABLE FOR PATCHY TO AREAS OF FOG ACROSS THE
FORECAST AREA LATE TONIGHT INTO MONDAY MORNING...WITH THE BEST
POTENTIAL OF FOG FORMATION OVER SOUTH CENTRAL AL AND THE INTERIOR
NORTHWEST FL PANHANDLE...SIMILAR TO THE PAST FEW NIGHTS. FOG COULD
BECOME LOCALLY DENSE AGAIN AND LATER SHIFTS WILL MONITOR FOR THE
POTENTIAL NEED OF A DENSE FOG ADVISORY.

THE UPPER LEVEL LOW WILL LIFT FROM THE VICINITY OF WESTERN OK TO THE
VICINITY OF SOUTHEAST KS/NORTHEAST OK/WESTERN MO BY LATE MONDAY
AFTERNOON AS THE OVERALL TROUGH CONTINUES TO PROGRESS EASTWARD
ACROSS THE PLAINS STATES TOWARD THE MISSISSIPPI VALLEY REGION. DEEP
LAYER MOISTURE WILL INCREASE CONSIDERABLY ACROSS THE FORECAST AREA
MONDAY COURTESY OF DEEP SOUTHERLY FLOW AHEAD OF THIS APPROACHING
FEATURE...WITH PRECIPITABLE WATER VALUES INCREASING TO NEAR 1.8 TO
AROUND 2 INCHES ACROSS MOST OF THE REGION. DEEP LAYER LIFT INCREASES
NEAR THE COAST DURING THE MID TO LATE MORNING AND ACROSS THE
REMAINDER OF THE FORECAST AREA INTO THE AFTERNOON. WE THEREFORE
EXPECT INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE
CWFA THROUGH THE DAY. DEEP LAYER SHEAR VALUES ARE EXPECTED TO
INCREASE TO AROUND 30-40 KNOTS BY MONDAY AFTERNOON WITH MLCAPE VALUES
GENERALLY RANGING AROUND 500-1000 J/KG. THE INCREASED 0-6 KM SHEAR
AND AVAILABLE INSTABILITY COULD SUPPORT STRONGER DISCRETE CELLS WITH
SHOWERS AND STORMS THAT DEVELOP ACROSS THE REGION MONDAY
AFTERNOON...ESPECIALLY WEST OF I-65...SO WILL MONITOR FOR SOME STORMS
STRENGTHENING TO SEVERE LEVELS. LOCALLY HEAVY RAIN COULD BEGIN TO
IMPACT LOCATIONS WHERE STORMS MOVE OVER THE SAME LOCATIONS DURING THE
AFTERNOON...BUT THE BETTER HEAVY RAINFALL POTENTIAL WILL ARRIVE
MONDAY NIGHT INTO EARLY TUESDAY AS OUTLINED BELOW. WE SHOULD ALSO
MENTION THAT THE INCREASING SOUTHERLY FLOW AND ENHANCED TIDAL RANGES
WILL CONTRIBUTE TO AN INCREASING RIP CURRENT RISK THROUGH MONDAY. A
COASTAL HAZARD MESSAGE FOR A HIGH RISK OF RIP CURRENTS MAY BE NEEDED
ALONG AREA BEACHES MONDAY. TEMPERATURES WERE OTHERWISE TRENDED FAIRLY
CLOSE TO GUIDANCE VALUES TONIGHT AND MONDAY. /21

SHARPLY DEFINED UPPER LEVEL TROF AXIS FROM THE SOUTHERN PLAINS TO
SOUTHERN TEXAS MONDAY EVENING PIVOTS SLOWLY EASTWARD...ONLY BECOMING
ALIGNED FROM MISSOURI TO THE NORTHWEST GULF OF MEXICO BY DAYBREAK
TUESDAY MORNING. THE GLOBAL ENSEMBLES INDICATE THAT THE UPPER LEVEL
STORM SYSTEM IS AN ANOMALY FOR MID OCTOBER...WITH H50 GEOPOTENTIAL
HEIGHTS SOME 3 TO 5 STANDARD DEVIATIONS BELOW THE MEAN. THE FORECAST
AREA WILL BECOME POSITIONED WITHIN A CONTINUED STRENGTHENING HIGHLY
DIFFLUENT SOUTHWESTERLY FLOW ALOFT...AHEAD OF THE UPPER
SYSTEM...SUGGESTING A THE PRESENCE OF A ZONE OF ENHANCED ASCENT AS A
COLD FRONT APPROACHES FROM THE WEST. DEEP LAYER MOISTURE WILL BE
PLENTIFUL WITH PRECIPITABLE WATER VALUES RANGING FROM 1.8 TO 2
INCHES...WHICH IS ALSO ANOMALOUS (RESTING BETWEEN 1 AND 2 STANDARD
DEVIATIONS ABOVE CLIMATOLOGY) FOR MIDDLE OCTOBER. WITH ALL THIS BEING
SAID...CHANCES OF SHOWERS/STORMS TO TREND HIGHER MONDAY NIGHT.
INITIALLY...WILL BE WATCHING FOR THE POTENTIAL OF DISCRETE SUPERCELLS
AHEAD OF THE MAIN SQUALL LINE WHICH LOOKS TO APPROACH SOUTHEAST
MISSISSIPPI/INTERIOR SOUTHWEST ALABAMA BY LATE MONDAY EVENING. SQUALL
LINE CONTINUES EAST OVER THE REMAINDER OF THE AREA DURING THE PREDAWN
HOURS TUESDAY. 0-6 KM BULK SHEAR INCREASES TO 35 TO 45 KNOTS OVER THE
INTERIOR WHICH IS MORE THAN ADEQUATE FOR SUPERCELLS. BEST HELICITY
VALUES...SUPPORTING A HIGHER TORNADO THREAT...THOUGH REMAINS
POSITIONED FURTHER TO THE NORTH AND WHERE THE BETTER DYNAMICS EXIST
AS STRONG SURFACE LOW LIFTS NORTHEAST...UP ACROSS MISSOURI INTO
ILLINOIS. FORECASTERS CALL FOR AN INCREASE IN SEVERE WEATHER RISK
LATE MONDAY CONTINUING INTO THE EARLY MORNING TUESDAY WITH THE MAIN
HAZARD BEING DAMAGING STRAIGHT LINE WINDS. TORNADO ACTIVITY LOOKS TO
BE ISOLATED. WITH THE SLOW EASTWARD PROGRESSION OF THE UPPER LEVEL
STORM SYSTEM...THERE IS AN INCREASED CONCERN FOR LOCALLY HEAVY
RAINS...RESULTING IN LOCALIZED FLOODING WHERE STRONGER STORMS MOVE
REPEATEDLY OVER THE SAME AREAS. FORECASTERS CALL FOR 1 TO 3 INCHES OF
STORM EVENT RAINS...BUT COULD SEE LOCALIZED AMOUNTS DOUBLED IN THE
EVENT STRONGER STORMS MOVE REPEATEDLY OVER THE SAME AREAS. /10

LONG TERM (TUESDAY THROUGH SUNDAY)...SQUALL LINE CONTINUES EAST...TO BE
EXITING THE EASTERN ZONES BY LATE TUESDAY MORNING INTO THE AFTERNOON
WITH A DECREASING TREND IN SHOWER/STORM COVERAGE AS COLD FRONT SWINGS
THROUGH. DRY CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE WEEK AS
A SURFACE HIGH BUILDS EAST INTO AND ACROSS THE REGION. DAYTIME HIGHS
CLOSE TO SEASONAL. TO SEE COOLER NIGHTS THROUGH THE REMAINDER OF THE
WEEK...REBOUNDING A BIT OVER THE WEEKEND. /10

AVIATION...
12.18Z ISSUANCE...VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER
OF THE AFTERNOON WITH SCATTERED TO OCCASIONALLY BROKEN CUMULUS DECKS
WITH BASES RISING TO AROUND 4000 FT AGL. LOW LEVEL SOUTHERLY FLOW
WILL BRING INCREASING COVERAGE OF MVFR CIGS ACROSS THE REGION
OVERNIGHT THROUGH MONDAY MORNING. AREAS OF IFR OR LOWER FOG MAY
DEVELOP AGAIN EARLY MONDAY MORNING...MAINLY OVER PORTIONS OF SOUTH
CENTRAL AL AND INTERIOR PORTIONS OF THE NORTHWEST FL PANHANDLE.
SCATTERED SHRA/TSRA MAY DEVELOP ACROSS THE REGION...PARTICULARLY
NEAR THE COAST MONDAY MORNING AND WILL INCLUDE PROB30 MENTION OF
TSRA IN THE LOCAL TERMINAL FORECASTS. SOUTH TO SOUTHEAST WINDS 5-10
KNOTS WILL CONTINUE THROUGH TONIGHT...WITH SPEEDS INCREASING TO THE
10-15 KNOT RANGE BY MID MONDAY MORNING. /21

MARINE...A LIGHT SOUTH TO SOUTHEAST WIND FLOW WILL INCREASE LATE
TONIGHT AND MONDAY AS A STRONG STORM SYSTEM AND ASSOCIATED COLD
FRONT APPROACHES THE REGION FROM THE WEST. THE SOUTHERLY WINDS
SHOULD INCREASE TO NEAR SMALL CRAFT ADVISORY CRITERIA ACROSS THE
GULF WATERS...WITH SMALL CRAFT EXERCISE CAUTION HEADLINES LIKELY
NEEDED ACROSS THE AREA BAYS...INLETS AND WATERWAYS. SHOWERS AND
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. THE FRONT WILL THEN
SWEEP THROUGH THE AREA EARLY TUESDAY...BRINGING A MODERATE TO STRONG
WESTERLY WIND FLOW THROUGH MIDWEEK. SEAS WILL BUILD TO 5 TO 7 FEET
OVER THE OFFSHORE WATERS LATE MONDAY INTO TUESDAY BEFORE GRADUALLY
SUBSIDING INTO WEDNESDAY. 22/21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  84  66  77  54 /  20  70  90  30  10
PENSACOLA   71  84  72  81  57 /  20  70  90  50  10
DESTIN      73  83  73  81  60 /  20  60  90  70  10
EVERGREEN   66  84  68  77  50 /  10  60  90  60  10
WAYNESBORO  66  86  62  75  48 /  20  60  90  20  10
CAMDEN      65  85  65  76  50 /  10  60  90  60  10
CRESTVIEW   65  85  74  80  50 /  10  60  90  70  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 12, 3:05 PM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
305 PM CDT SUN OCT 12 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131900-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
305 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PATCHY FOG MAY DEVELOP ACROSS THE REGION AGAIN LATE TONIGHT. FOG MAY
BECOME LOCALLY DENSE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHERLY FLOW INCREASES DURING THE DAY MONDAY BETWEEN A HIGH
PRESSURE SYSTEM OFF THE MID ATLANTIC COAST AND A COLD FRONT MOVING
EAST OUT OF THE PLAINS. WITH THE STRENGTHENING SOUTHERLY FLOW
COMBINED WITH SPRING TIDAL CYCLES...THE RISK OF RIP CURRENTS ALONG
AREA BEACHES BECOMES HIGH ON MONDAY.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE MONDAY AFTERNOON
THROUGH THE OVERNIGHT HOURS AHEAD OF AN APPROACHING FRONTAL BOUNDARY.
AT THIS TIME...FORECASTERS EXPECT ISOLATED TO SCATTERED DISCRETE
THUNDERSTORMS TO ADVANCE NORTHWARD OFF THE GULF ON MONDAY. SOME OF
THESE STORMS COULD BECOME STRONG TO BRIEFLY SEVERE. BY MONDAY
NIGHT...AN ORGANIZED SQUALL LINE OF STORMS IS FORECAST TO ADVANCE
EAST ACROSS THE CENTRAL GULF COAST. THE SQUALL LINE IS FORECAST TO
APPROACH SOUTHEAST MISSISSIPPI AND THE INTERIOR OF SOUTHWEST ALABAMA
BY LATE EVENING INTO EARLY MORNING TUESDAY...ADVANCING SLOWLY EAST
ACROSS THE REMAINDER OF THE AREA DURING THE PREDAWN HOURS TUESDAY.
THE SQUALL LINE IS FORECAST TO EXIT THE FORECAST AREA BY TUESDAY
AFTERNOON.

DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARD IN THIS
SQUALL LINE...THOUGH ISOLATED TORNADOES WILL BE POSSIBLE. ANOTHER
CONCERN WILL BE FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. ONE
TO THREE INCHES OF RAIN IS POSSIBLE...WITH LOCAL AMOUNTS POSSIBLY
DOUBLED AS THE ENVIRONMENT FAVORS THE POTENTIAL FOR STORMS TO MOVE
REPEATEDLY OVER THE SAME AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
MONDAY AFTERNOON INTO EARLY TUESDAY MORNING.

GMZ630>635-650-655-670-675-131900-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
305 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHERLY WINDS AND SEAS WILL INCREASE OVER THE MARINE AREA MONDAY
AND MONDAY NIGHT AHEAD OF AN APPROACHING FRONTAL BOUNDARY. A MODERATE
TO STRONG WESTERLY FLOW IS EXPECTED ON TUESDAY FOLLOWING THE FRONTAL
PASSAGE. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF THE
APPROACHING FRONTAL BOUNDARY MONDAY AND MONDAY NIGHT. SOME OF THE
STORMS COULD BECOME STRONG TO SEVERE ACROSS THE REGION LATE MONDAY
AFTERNOON INTO EARLY TUESDAY MORNING. STRONG TO SEVERE WIND GUSTS AND
LOCALLY HIGHER WAVES WILL BE POSSIBLE.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 6:32 AM CDTRip Current StatementMOB35 hr
Oct 13, 12:43 PM CDTSevere Thunderstorm WarningMOBButler, Covington47 min
Oct 13, 12:52 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw38 min
Oct 13, 1:36 PM CDTSevere Thunderstorm WarningMOBClarke, Wilcox24 min
Oct 13, 2:36 PM CDTSevere Thunderstorm WarningMOBChoctaw24 min
Oct 13, 3:06 PM CDTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more11 hr
Oct 13, 3:44 PM CDTFlash Flood WatchMOBButler, Conecuh, Covington, Crenshaw, Escambia15 hr
Oct 13, 4:35 PM CDTSpecial Marine WarningMOB55 min
Oct 13, 4:10 PM CDTSevere Thunderstorm WarningMOBPerry35 min
Oct 13, 5:46 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene17 min

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.